# SDR WX0A2015010572329

- Difficulty date: December 31, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53486
- Aircraft time: 38,598 hours, 23,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER EXIT LIGHTS AT AFT EMER EXIT HATCH INOPERATIVE.  R & R BATTERY PACK & EE LIGHTS AT AFT EMER EXIT HATCH.  OPERATIONS CHECKED NORMAL IAW AMM 33-53-00.
